MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partly inadvertently deployed.A 6 x 150 x 130 innova was selected for a superficial femoral artery stenting procedure.Upon removal from the package, it was observed that the stent was partially deployed even though the thumbwheel lock was still in place.The device was not inserted into the patient.Another of the same device was used to complete the case.There were no patient complications.
 
Event or Problem Description
It was reported that the stent partly inadvertently deployed.A 6 x 150 x 130 innova was selected for a superficial femoral artery stenting procedure.Upon removal from the package, it was observed that the stent was partially deployed even though the thumbwheel lock was still in place.The device was not inserted into the patient.Another of the same device was used to complete the case.There were no patient complications.Returned product consisted of an innova self-expanding stent delivery system (sds).The outer sheath, mid-shaft, and the remainder of the device were checked for damage.Visual examination showed no damage on the shaft.The stent was partially deployed 2.2cm from the distal end of the markerband.The pull handle was pulled approximately 1.7cm from the handle.With the pull handle moved from the start position this is consistent with the handle being pulled.The yellow thumbwheel lock was returned on the device.With inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7981354
Report Number2134265-2018-62079
Device Sequence Number13736069
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2021
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0022206502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/16/2018
Patient Sequence Number1